Estradiol
3 Replies
Staci - August 17

Dr. Jacobs,

I went in for a day 19 ultrasound today in preparation for a FET. My lining does not seem to be budging past 5.4 mm depsite my estrogen level increasing. We decided to possibly convert the cycle to a mock one for the purpose of an endometerial biopsy but my Dr. said the lining needs to be at least 7 mm for that. So, they gave me an injection of some form of estradiol and told me to come back in for another injection in 3 days.

Meanwhile, I'm also to continue taking 8 mg of estradiol orally and 2 mg as a suppository. My next ultrasound will be in a week. My question is, is there a point where taking so much estradiol becomes dangerous? I haven't read of anyone else taking so much of it and am a bit concerned.

Thanks,
Staci

 

Staci - August 17

My estrogen level came back at 1,400 today before even taking the injection. Even if by small chance my lining were to thicken up enough by my next appt. to do the actual transfer, is there any adverse effect of one's estrogen level being so high (by then I'm assuming it will be in the high 2,000's)?

 

Barry Jacobs, M. D. - August 17

Teh only explanation I can thin of as to why your endometrium is not growing in response to high estrogen levels is that you may have a defective estrogen receptor. I have read a single report of a defective estrogen receptor, but I have never seen a patient I could identify as such.
Good luck.

 

debbieok - November 1

HI Staci-

I am going through a similar situation as well. My estragen level is 2400 while my lining is at 6.5. Iam due to have my transfer on Monday.. and do not know what I should do??? What do you think??

Thanks!!
Debbie

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question